# SDR AMTA200500050

- Difficulty date: January 15, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LIGHTNING STRIKE DAMAGE, BLIND FASTENER INSTALLED, FS 297, BL0 TIME LIMITED REPAIR.  REPAIRED DAMAGE IAW PAR 1 OF ERA. (K)
